U.S. doctors online nowAsk doctors free
PA
A 39-year-old female asked:

I've been having fluttering feelings in my chest off and on for two days. bp is 123/83 pulse is 84. what could be cause? i just ended a zpack yesterd

1 doctor answer3 doctors weighed in
Dr. Bradford Romans
A Verified Doctoranswered
A US doctor answeredLearn more
Zpak can cause: fatal cardiac arrhythmias.Notify your perscribing doctor immediately.Never take it again ( generic name Azithromycin ). I would also request a consult with a cardiologist to make sure you have no underlying heart disease that this medicine revealed.If you are short of breath,dizzy,nauseous,having chest pain,drenched in sweat,or have sense of impending doom,call 911. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.